# SDR F3LA2009122200259

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963165
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED SEAT ROW 10B AND 10C EMERGENCY EXIT LIGHT WIRE WAS BROKEN AT CONNECTOR OTBD SEAT LEG GOING TO FLOOR.  MX REMOVED AND REPLACED EMERGENCY EXIT WIRE HARNESS IAW AMM 25-21-41-000-001 STEP 4A(2)(B), AMM 25-21-41-400-001 STEP 4D(1)(C) AND AMM 33-51-00-710-009.
